Systèmes de Postnikov et complexes monoïdaux
Séminaire Henri Cartan, Volume 7 (1954-1955) no. 2, Talk no. 21, 12 p.
@article{SHC_1954-1955__7_2_A11_0,
     author = {Moore, J. C.},
     title = {Syst\`emes de Postnikov et complexes mono\"\i daux},
     journal = {S\'eminaire Henri Cartan},
     publisher = {Secr\'etariat math\'ematique},
     volume = {7},
     number = {2},
     year = {1954-1955},
     note = {talk:21},
     language = {fr},
     url = {http://www.numdam.org/item/SHC_1954-1955__7_2_A11_0}
}
Moore, J. C. Systèmes de Postnikov et complexes monoïdaux. Séminaire Henri Cartan, Volume 7 (1954-1955) no. 2, Talk no. 21, 12 p. http://www.numdam.org/item/SHC_1954-1955__7_2_A11_0/

[1] Postnikov, M.M. ; Doklady 67-3, 66-4, 71-6.

[2] Heller, Alex : Homotopy resolutions of semi-simplicial complexes (Trans. Amer. Math. Soc., à paraître). | MR 75588 | Zbl 0066.16902

[3] Eilenberg-Mac Lane : Relation between homology and homotopy groups of spaces II (Ann. of Math., 51, 1950, p.514-533). | Zbl 0036.12602

[4] Eilenberg, Samuel : Singular homology theory (Ann. of Math., 45, 1944, p. 407-447). | MR 10970 | Zbl 0061.40603